| Model Number |
QHC1 |
| Medical Device Problem Code |
Insufficient Cooling (1130)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation determined that solenoid valve overheated, causing the seal to deform and internal pressure was unable to be released.Following component replacement, internal pressure was relieved and the device was able to cool as expected.
Event or Problem Description
User reported a failure to cool that required the device to be swapped during the case.There was no patient harm; however, spectrum medical considers this type of event to be reportable.